Open Access
Volume 30, 2024
Article Number 3
Number of page(s) 21
Published online 22 January 2024
  1. C.R. Genovese, M. Perone-Pacifico, I. Verdinelli and L. Wasserman, Manifold estimation and singular deconvolution under Hausdorff loss. Ann. Statist. 40 (2012) 941–963. [CrossRef] [MathSciNet] [Google Scholar]
  2. J.-D. Boissonnat and A. Ghosh, Manifold reconstruction using tangential delaunay complexes. Discrete Comput. Geom. 51 (2014) 221–267. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Maggioni, S. Minsker and N. Strawn, Multiscale dictionary learning: non-asymptotic bounds and robustness. J. Mach. Learn. Res. 17 (2016) 51. [Google Scholar]
  4. E. Aamari and C. Levrard, Stability and minimax optimality of tangential Delaunay complexes for manifold reconstruction. Discrete Comput. Geom. 59 (2018) 923–971. [CrossRef] [MathSciNet] [Google Scholar]
  5. C. Fefferman, S. Ivanov, Y. Kurylev, M. Lassas and H. Narayanan, Fitting a putative manifold to noisy data, in Proceedings of the 31st Conference on Learning Theory. Vol. 75 of Proceedings of Machine Learning Research. (2018) 688–720. [Google Scholar]
  6. C. Fefferman, S. Ivanov, M. Lassas and H. Narayanan, Fitting a manifold of large reach to noisy data. Preprint, arXiv: 1910.05084, 2019. [Google Scholar]
  7. N.G. Trillos, D. Sanz-Alonso and R. Yang, Local regularization of noisy point clouds: Improved global geometric estimates and data analysis. J. Mach. Learn. Res. 20 (2019) 1–37. [Google Scholar]
  8. N. Puchkin and V. Spokoiny, Structure-adaptive manifold estimation. J. Mach. Learn. Res. 23 (2022) 1–62. [Google Scholar]
  9. R.G. Baraniuk and M.B. Wakin, Random projections of smooth manifolds. Found. Computat. Math. 9 (2009) 51–77. [CrossRef] [Google Scholar]
  10. C. Hegde, M. Wakin and R. Baraniuk, Random projections for manifold learning, in Advances in Neural Information Processing Systems, Vol. 20. Curran Associates, Inc. (2007). [Google Scholar]
  11. K.L. Clarkson, Tighter bounds for random projections of manifolds, in Proceedings of the Twenty-Fourth Annual Symposium on Computational Geometry, SCG ’08. Association for Computing Machinery, New York, NY, USA (2008) 39–48. [CrossRef] [Google Scholar]
  12. E. Aamari and C. Levrard, Non-asymptotic rates for manifold, tangent space and curvature estimation. Ann. Stat. 47 (2019) 177–204. [CrossRef] [Google Scholar]
  13. B. Sober and D. Levin, Manifold approximation by moving least-squares projection (MMLS). Construct. Approx. 52 (2020) 433–478. [CrossRef] [Google Scholar]
  14. J.B. Tenenbaum, V. de Silva and J.C. Langford, A global geometric framework for nonlinear dimensionality reduction. Science 290 (2000) 2319. [CrossRef] [PubMed] [Google Scholar]
  15. C. Fefferman, S. Ivanov, M. Lassas and H. Narayanan, Reconstruction of a Riemannian manifold from noisy intrinsic distances. arXiv preprint arXiv:1905.07182, 2019. [Google Scholar]
  16. G. Hinton and S. Roweis, Stochastic neighbor embedding, in Proceedings of the 15th International Conference on Neural Information Processing Systems, NIPS’02. MIT Press, Cambridge, MA, USA, (2002) 857–864. [Google Scholar]
  17. L. van der Maaten and G. Hinton, Visualizing data using t-SNE. J. Mach. Learn. Res. 9 (2008) 2579–2605. [Google Scholar]
  18. S. Arora, W. Hu and P.K. Kothari, An analysis of the t-SNE algorithm for data visualization. Proc. Mach. Learn. Res. 75 (2018) 1–8. [Google Scholar]
  19. J.-D. Boissonnat, R. Dyer, A. Ghosh and S.Y. Oudot, Only distances are required to reconstruct submanifolds. Computat. Geometry 66 (2017) 32–67. [CrossRef] [Google Scholar]
  20. H. Federer, Curvature measures. Trans. Am. Math. Soc. 93 (1959) 418–491. [Google Scholar]
  21. A. Braides, A handbook of G-convergence, in edited by M. Chipot and P. Quittner. Vol. 3 of Handbook of Differential Equations. Stationary Partial Differential Equations. Elsevier (2006). [Google Scholar]
  22. J. Wang, Geometric Structure of High-dimensional Data and Dimensionality Reduction. Springer (2012). [Google Scholar]
  23. H. Adams, M. Blumstein and L. Kassab, Multidimensional scaling on metric measure spaces. Rocky Mountain J. Math. 50 (2020) 397–413. [CrossRef] [MathSciNet] [Google Scholar]
  24. A. Kroshnin, E. Stepanov and D. Trevisan, Infinite multidimensional scaling for metric measure spaces. ESAIM Control Optim. Calc. Var. 28 (2022) 27. [Google Scholar]
  25. S. Lim and F. Memoli, Classical multidimensional scaling on metric measure spaces. Preprint, arXiv:2201.09385, 2022. [Google Scholar]
  26. P. Niyogi, S. Smale and S. Weinberger, Finding the homology of submanifolds with high confidence from random samples. Discrete Comput. Geom. 39 (2008) 419–441. [CrossRef] [MathSciNet] [Google Scholar]
  27. J.-D. Boissonnat, A. Lieutier and M. Wintraecken, The reach, metric distortion, geodesic convexity and the variation of tangent spaces. J. Appl. Comput. Topol. 3 (2019) 29–58. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.